Voltarol Pain-eze Extra Strength (9 Tablets) [P]
You Save: £1.50
Voltarol Pain-eze Extra Strength 25mg Tablets contain: Diclofenac which belongs to a group of medicines called "non-steroidal anti-inflammatory drugs" (NSAIDs).
- This medicine is a pain reliever which also reduces inflammation (swelling) and fever
Voltarol Pain-eze Extra Strengt Tablets provide relief from:
- muscular pain
- joint (rheumatic) pain
- dental pain
- period pain
- symptoms of colds and flu
Voltarol Pain-eze Tablets also reduces fever
How to take Voltarol Pain-eze Extra Strength 25mg Tablets:
- Always read the full information in your own leaflet
- It is important that you use the lowest dose that controls your pain
- Do not take Voltarol Pain-eze Extra Strength Tablets for longer than necessary
For adults and children aged 14 years and over:
- Take an initial dose of 1 tablet when symptoms appear
- If needed, continue with 1 tablet after 4 to 6 hours
- Do not take more than 3 tablets per day
- Do not take Voltarol Pain-eze Extra Strength Tablets for more than 3 days
- Swallow the tablets whole with a drink of water
If you take more Voltarol Pain-eze Extra Strength Tablets than you should: tell your doctor or pharmacist or go to the hospital emergency unit at once. You may require medical attention. If possible, take the medicine with you.
If you forget to take Voltarol Pain-eze Extra Strength Tablets: Take the next dose as soon as you remember. If it is nearly time for your next dose, take the next tablet at the usual time. Do not take a double dose to make up for a forgotten tablet.
- Do not take Voltarol Pain-eze Extra Strength Tablets for more than 3 days
- If symptoms persist or worsen, tell your doctor to ensure that they are not due to a serious illness
- Do not take more than the recommended dose
Each Voltarol Pain-eze Extra Strength Tablets contains the active substance: Diclofenac potassium 25 mg.
The other ingredients are: Magnesium stearate, povidone, silica colloidal anhydrous, Aerosil 200 (silica aerogel) Calcium phosphate, Maize starch, Polyvinylpyrrolidone K30, Sodium carboxymethyl starch, Avicel PH 101 (cellulose), Iron oxide, red 17266, Polyethylene glycol 8000, Sucrose, cryst, Talc, Titanium dioxide.
Do not take Voltarol Pain-eze Extra Strength 25mg Tablets if you:
- are allergic to diclofenac or to any of the other ingredients listed in your own leaflet
- have ever had an allergic reaction to medicines used to treat pain, inflammation or fever, such as diclofenac, ibuprofen or aspirin (a substance also used to prevent blood clotting). Reactions may include: asthma, wheezing, skin rash, face swelling, runny nose. If you are not sure, ask your doctor or pharmacist
- have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding stomach or intestinal ulcer, bleeding or perforation which may show up as a severe indigestion
- have noticed blood in your stools or black stools (symptoms of gastrointestinal bleeding)
- are pregnant or think that you may be pregnant
- are breastfeeding
- are taking any other anti-inflammatory pain relievers or aspirin with a daily dose above 75mg
If any of these apply to you, consult your doctor and do not take these tablets.
Take special care and ask a doctor or pharmacist before use if you:
- have had stomach discomfort or heartburn after taking pain relievers or anti-inflammatory medicines in the past
- have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems.
- you are taking other pain relievers or anti-inflammatory medicines
- are intolerant to some sugars
- are on a controlled potassium diet
- are a smoker
- have a bleeding disorder or other blood disorders, including a rare liver condition called hepatic porphyria
- are at risk of being dehydrated (e.g. by sickness, diarrhoea, or before or after major surgery)
If any of these apply to you, tell your doctor or pharmacist
- Medicines such as diclofenac may be associated with a small increased risk of heart attack (myocardial infarction) or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment
- If you have heart problems, or have had stroke or think that you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or if you are a smoker), tell your doctor or pharmacist before you take Voltarol Pain-eze Tablets.
- Diclofenac belongs to a group of medicines which may impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that Voltarol Pain-eze Extra Strength Tablets, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant.
- Voltarol Pain-eze Extra Strength Tablets may reduce the symptoms of an infection (eg. headache, high temperature) and may therefore make it more difficult to detect. If you feel unwell and need to see a doctor, remember to tell them that you are taking Voltarol Pain-eze Extra Strength Tablets.
Elderly: As with other pain relievers, elderly people may be more sensitive to the effects of Voltarol Pain-eze Extra Strength Tablets than other adults. Follow the instructions in your own leaflet carefully and take the lowest number of tablets that provides relief of symptoms. It is especially important for elderly patients to report undesirable effects promptly to their doctor.
Children: Do not give Voltarol Pain-eze Extra Strength Tablets to children under 14 years of age
Taking other medicines: Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including any you have bought without a prescription.
It is particularly important to tell your doctor or pharmacist if you are taking any of the following medicines:
- Lithium or a class of antidepressant drugs called SSRIs such as fluoxetine or paroxetine (to treat depression)
- Digoxin (a medicine used for heart problems)
- ACE inhibitors or beta-blockers (for high blood pressure and heart failure)
- Methotrexate (to treat some kinds of cancer or arthritis)
- Medicines used to treat diabetes, except insulin
- Diuretics (to increase the amount of urine)
- Medicines used to prevent blood-clotting ("blood thinners" or anticoagulants)
- Other anti-inflammatory medicines or pain killers such as aspirin, ibuprofen or naproxen (includes cyclo-oxygen ase-2 selective inhibitors (COX2) like celecoxib).
- Corticosteroids (for relief of inflamed areas of the body)
- Ciclosporin, tacrolimus (immunosuppressant for patients who have received organ transplants)
- Some medicines used against infection (quinolone antibacterials).
Pregnancy: If you are pregnant or think that you may be pregnant, tell your doctor and do not take Voltarol Pain-eze Extra Strength Tablets. As with other anti-inflammatory medicines, the use of diclofenac, the active substance in Voltarol Pain-eze Extra Strength Tablets, may make it more difficult to become pregnant. This is reversible on stopping the medicine. You should inform your doctor if you are planning to become pregnant or if you have problems becoming pregnant.
Breast-feeding: Do not take Voltarol Pain-eze Extra Strength Tablets if you are breast-feeding as it might be harmful to your infant. Tell your doctor if you are breast-feeding.
Driving and using machines: Usually this medicine has no influence on the ability to drive or use machines. However, in rare cases, you may experience vision disorders, dizziness or drowsiness. If you notice such effects, do not drive or use machines. Tell your doctor as soon as possible.
Voltarol Pain-eze Extra Strength Tablets contain sucrose: If you have been told by your doctor that you have an intolerance to some sugars, ask your doctor before taking this medicine.
Like all medicines, Voltarol Pain-eze Extra Strength 25mg Tablets can sometimes cause side effects, although not everybody gets them.
If you suffer from any of the following rare or very rare side effects at any time during your treatment, STOP TAKING the medicine and seek medical help immediately:
- Blood in the stools/faeces or black tarry stools, vomiting blood or dark particles that look like coffee grounds.
- Allergic reaction including swelling of the face, mouth, tongue or throat, often associated with skin rash, collapse.
- Wheezing and feelings of tightness in the chest, chest pain.
- High blood pressure.
- Yellowing of the skin or eyes.
- Sudden and severe headache, stiff neck, difficulty to speak convulsions.
- Skin rash with blisters, peeling of the skin, purple skin lesions, blistering of the mouth or eyes.
- Swelling of arms, hands, legs and feet (oedema).
- Any change in the appearance or amount of urine.
- Unusual bleeding or bruising, high fever or persistent sore throat.
STOP TAKING the medicine and tell your doctor if you experience:
- Indigestion or heartburn
- Abdominal pain (pains in your stomach) or other abnormal stomach symptoms
Tell your doctor if you experience any of the following symptoms:
Common side effects (likely to affect 1 in 10 people out of 100):
- Stomach pain, pain in the gut, diarrhoea, nausea, vomiting, flatulence.
- Headache, dizziness, vertigo.
- Skin rash.
- Change in liver function (e.g. level of transaminases).
Rare side effects:
- Urticaria (itching skin rash)
Very rare side effects (likely to affect less than 1 person out of 10,000):
- Mouth sores
- Taste disorders
- Tingling or numbness of the hands or feet
- Blurred vision
- Double vision
- Ringing in the ears
- Impaired hearing
- Change in mood
- Difficulty sleeping
- Feeling confused.
Medicines such as diclofenac may be associated with a small increased risk of heart attack (also called "myocardial infarction') or stroke.
If any of the side effects get serious, or if you notice any side effects not listed in your own leaflet, please tell your doctor or pharmacist.